Asymptotic behavior of the solutions of second-order differential equations with rapidly varying nonlinearities

  • V. M. Evtukhov
  • A. G. Chernikova

Abstract

We establish conditions for the existence of one class of solutions of two-term nonautonomous differential equations of the second-order with rapidly varying nonlinearities and the asymptotic representations for these solutions and their first-order derivatives as и $t \uparrow \omega (\omega \leq +\infty )$.
Published
25.10.2017
How to Cite
EvtukhovV. M., and ChernikovaA. G. “Asymptotic Behavior of the Solutions of Second-order differential Equations With Rapidly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1345-63, http://umj.imath.kiev.ua/index.php/umj/article/view/1786.
Section
Research articles